MathSciNet Relay Station
MathSciNet bibliographic data
MR2350200 46B20 (39B82 46C50)
Chmieliński, Jacek Remarks on orthogonality preserving mappings in normed spaces and some stability problems. Banach J. Math. Anal. 1 (2007), no. 1, 117–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement